MAUDE Adverse Event Report: Zimmer Biomet, Inc. Persona Cruciate Retaining Standard Femur Size 9 Left; Prosthesis, Knee

Zimmer Biomet, Inc. Persona Cruciate Retaining Standard Femur Size 9 Left; Prosthesis, Knee
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Osteolysis (2377); Joint Laxity (4526)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision to address tibial tray migration resulting in instability.Upon removal of the components, femoral osteolysis around the metaphyseal region of the femur was identified that extended to the posterior condyles both medially and laterally.All components were revised and replaced.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona cemented stemmed tibia left size f catalog #: 42532007501 lot #: 64884805, persona ultracongruent articular surface 11mm ve l 4-11 ef catalog #: 42512200511 lot #: 64658933, persona all poly patella 35mm catalog #: 42540200035 lot #: 64843597 g2: foreign - event occurred in australia.H6 - component code - proposed code is mechanical (g04 ) - femur.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
Persona Cruciate Retaining Standard Femur Size 9 Left
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50100380
Report Number0001822565-2026-02737
Device Sequence Number10317232
Product Code MBH
UDI-Device Identifier00889024230798
UDI-Public(01)00889024230798(17)300131(10)64592376
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number42502806601
Device Lot Number64592376
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 Narrative
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale